Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Swelling

Feb 22, 2016 3:08 AM

Take me to the pumping room! They thought the swelling was from Lyrica, now I am off of it, relying on cymbalta and not well. Wear slippers to work, one hot mess . Read up on Magnesium, the swelling could be due to lack of. Any thoughts? Drs. Aren't too helpful, get the "see ya in 3 months ". Ludicrous! !!

Feb 22, 2016 6:34 AM

I didn't know swelling was a side effect. I have some swelling but also weight gain that I'm
Not sure is just lack of movement or lyrica.

Feb 22, 2016 7:11 AM

Aw I'm sorry Lyrica won't work for you because of that! My mom was the same way with it. Hopefully you can find something else that helps!

Feb 22, 2016 8:05 AM

Newty, I love the reference to Willy Wonka!!! I'm sorry you're dealing with the swelling. I don't know what your feet would swell like that. Are they red? Warm? Are you having any shortness of breath or having issues with you're heart or high blood pressure?? I hope that the doctors are able to find the reason as to why you're dealing with that. Sending {{{Hugs}}} and prayers for a better day. 💕🙏🏻🌻

Feb 22, 2016 6:30 PM

I'm sorry Newty! I have had swelling in my lower legs & feet since 2010. They found pelvic varices in 2011 & embolized them off (titanium coils) in 2012. Then in 2014 my swelling started again. Now I have vein reflux in my lower legs and have to wear compression stockings, & watch my salt intake. I've been taking 4-250mg magnesium tablets a day for a month, for my IBS-C. It hasn't affected the swelling at all, but maybe that's because mine is vascular. I hope you can find out what's causing it soon. If I'm on my feet more than 15-20 minutes my legs and feet hurt & burn. Hugs, love, & prayers you get answers soon! 🙂💕🙏🌼

Feb 25, 2016 1:03 AM

I have swelling on my left side feet and ankle. Twice my doc prescribed Lasix for 3-5 days which helped only briefly. It looks strange... Even when I prop my feet up... It just won't go away.

Feb 27, 2016 5:30 AM

I had swelling that lasic didnt help for a year or more. Wound up with a DVT. Walk every half hour. Keep them elevated and ask your doc about seeing a cardiologist and a vascular guy.

Feb 27, 2016 5:34 AM

I try to keep my legs propped up as much as possible, and I hate the lasik, running to the pot every 5 secs. I rather have it run out of my toes I think. Just a thought :)

Feb 27, 2016 2:53 PM

I have an appt with my cardiologist in 2 weeks. My legs are not only swelling but they're now heavy & painful on the evenings. And I'm getting SOB again with little exercises. I'm afraid the pelvic congestion is affecting my legs and possibly my heart. Hope I'm wrong.

Feb 27, 2016 6:16 PM

Both medications that y'all were prescribed can cause lower extremity swelling (edema).if you have HTN (high blood pressure) you might have your doctor prescribe you Lisinopril with hydrochlorothiazide. It really works well.

Feb 28, 2016 10:16 AM

Flappsy, I hope that when you go see your doctor, they are able to sort this out and get you feeling better. I hope that your heart isn't being effected and that he can change up your meds a little bit and get you out of pain and get you breathing better. Sending you {{{{Hugs}}}} and prayers.💕🙏🏻🌻😊

Feb 28, 2016 7:30 PM

I had to look up my cardiologist address and the website came up too. I was reading about varicose veins and the symptoms. I have almost all of them. And the varicosities can be in the pelvis, uterus (I don't have), rectum/anus, and the mid abdomen. Pelvic congestion is at the root of it all, I'm almost positive.

Feb 28, 2016 10:45 PM

Is there anything further that can be don't to remedy that situation?

Feb 29, 2016 5:38 PM

I'm not real sure. The cardiologist said they may h have to go in and remove the coils and surgically excuse the engorged veins.

Ready to start relieving your pain?

Join Community